MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 SIGMA HP PAT RES GUIDE; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY INTERNATIONAL LTD - 8010379 SIGMA HP PAT RES GUIDE; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Catalog Number 950501121
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirmed the reported event.The investigation determined the root cause was attributed to device wear out through normal use and servicing and a need for a broader investigation or corrective action was not necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon was using the patella resection guide to cut the patella, but it kept unlocking causing the doctor to read just the instrument.There wasn¿t any significant delay to the surgery.

Brand Name
SIGMA HP PAT RES GUIDE
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key9505813
Report Number1818910-2019-124468
Device Sequence Number2086582
Product Code HWT
UDI-Device Identifier10603295224815
UDI-Public10603295224815
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950501121
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2019
Initial Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR